JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON A FUNCTIONAL EQUATION ARISING FROM PROTH IDENTITY
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON A FUNCTIONAL EQUATION ARISING FROM PROTH IDENTITY
Chung, Jaeyoung; Sahoo, Prasanna K.;
  PDF(new window)
 Abstract
We determine the general solutions of the functional equation f(ux-vy, uy+v(x+y))
 Keywords
exponential type functional equation;general solution;multiplicative function;Proth identity;stability;bounded solution;
 Language
English
 Cited by
 References
1.
M. Albert and J. A. Baker, Bounded solutions of a functional inequality, Canad. Math. Bull. 25 (1982), no. 4, 491-495. crossref(new window)

2.
R. Blecksmith and S. Broudno, Equal sums of three fourth powers or what Ramanujan could have said, Math. Magazine 79 (2006), 297-301. crossref(new window)

3.
E. A. Chavez and P. K. Sahoo, On a functional equation arising from number theory, Appl. Math. Lett. 24 (2011), no. 3, 344-347. crossref(new window)

4.
D. H. Hyers, G. Isac, and Th. M. Rassias, Stability of Functional Equations in Several Variables, Birkhauser, 1998.

5.
P. K. Sahoo and Pl. Kannappan, Introduction to Functional Equations, CRC Press, Taylor & Francis Group, Boca Raton, 2011.